Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/13302
Title: Exact solution to the mean exit time problem for free inertial processes driven by Gaussian white noise
Author: Masoliver, Jaume, 1951-
Porrà i Rovira, Josep Maria
Keywords: Física estadística
Física matemàtica
Statistical physics
Mathematical physics
Issue Date: 1995
Publisher: American Physical Society
Abstract: We obtain the exact analytical expression, up to a quadrature, for the mean exit time, T(x,v), of a free inertial process driven by Gaussian white noise from a region (0,L) in space. We obtain a completely explicit expression for T(x,0) and discuss the dependence of T(x,v) as a function of the size L of the region. We develop a new method that may be used to solve other exit time problems.
Note: Reproducció digital del document proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevLett.75.189
It is part of: Physical Review Letters, 1995, vol. 75, núm. 2, p. 189-192
URI: http://hdl.handle.net/2445/13302
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
89655.pdf567.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.